Posted by: Miss N | 2008-11-24

Mirena &  sex

Hi doc,

I' ve had the Mirena for 6 months now, my periods at first were very irrefular but now everything is back to normal. However, this month I had them a week earlier &  they finished off in time, 4 days like they usually do, the following week though whenever I had sex I' d experience some spotting the day after. I' ve never experienced such issues after sex before since putting in the Mirena. What could the problem be?

Another thing, its been 6 months &  my moods are still haywire. Should I go back to my gynae or to a psychologist to prescribe something? This is really ruining my relationship with hubby.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting is one of the side effects of the Mirena. You should have regualr pap smears to exclude any other problems though.
I don't think that there is really a solution to the moods, but see what your gynae says.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.